# SDR CALA2023081402496

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 58,799 hours, 21,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: L1 Door Ext
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - L1 DOOR EXTERIOR EMERGENCY LIGHT INOP. RELAMP L-1 DOOR EXTERIOR EMERGENCY LIGHT REF AMM 33-51-04-960-801 PARTS USED:  99-3351-3-0014,QTY :1
